Is it an std?

I know, i know i need to see a doctor either way but, id just liek to have sum idea ahead of time...anyway.

im birth control just finsihed my third month... like a week ago i forgot 3 days worth of pills so i just took them all at once, but i still spotted, and then a bump came, and it bother me so i popped it, and it bleed. and now i have several, the thing is they only itch once a day around in the evning time, other then that i forgot about them...

they itch in the way a yeast infection does... its prob been a week or so.

i know i get yeast infections easily, especially near my period. and i wasn't sure that the lack of days and then all the hormones at once kinda made me my body go weird...

they dont look like herpes, from what i googled, and they not clustered, i mean they are near, and if togthwer they form a very small line. its really not by my vagina like on the lips, its pretty much on my pernium (sp?)

any real valuable input is greatly appreciated thanks.

idk.

Update:

no i havent shaved in a long time.

i never said the bc was preventing stds idk what made sum1 think that.

i ve taken numerous pills at once b4 for many years so im pretty tolerant.

yes i know go to a doc, like i said i wanted ot have a idea...and i also have no way for another 2 weeks ot get there anyway stop wasting my time with go to a doc I KNOW

15 Answers

Relevance
  • julie
    Lv 5
    1 decade ago
    Favorite Answer

    A little piece of info : contraceptive pills can not stop stds.

  • 1 decade ago

    Sounds like u want someone to give u a diagnosis of what u have...I believe IT IS A STD. The only way it wouldnt be, is if u have not had sex, but obviously u have. I know it is scary baby girl but u have to get in to see a doc as soon as possible. U could cause urself a lot of damage if u do not. Just go to a walk-in clinic. Can u tell your mom? If not, dont use the insurance they may find out. I know u probably didnt want this answer but I'm only being real.

    There is an STD out there that has similar symptoms, but is caused by a bacteria and therefore curable with antibiotics. Sorry I cant remember the name but it starts with a C

  • 1 decade ago

    Do not take more than one BC pill a day.

    The increased surge of hormones will cause major problems in your system. It may not show up for years, but it will damage your body.

    Just skip the dose(s) and try to remember to take it every day in the future.

    BC pills are hormones that trick your body into thinking you are pregnant. When you finish the pack, the hormone levels drop rapidly and your body will slough off the blood lining your uterus creating your period.

    Messing with your hormones this way and being sexually active can lead to pregnancy.

    BC pills are only effective when taken as prescribed, after three months, and if the dosage is strong enough for your system.

    As for the bumps, they can be anything fro ingrown hairs from wearing tight clothes to white heads, to sweat bumps. It is not advisable to pop them as infection could start and cause a whole new set of problems. If they do not go away in two weeks, a visit to the doctor is a good idea.

    Source(s): LPN 30+ years
  • 1 decade ago

    Well first... taking three days worth of pill is not good for you. And in the directions they recommend that you don't do it. I don't think that the bump on your vagina and the Birth Control are connected. I think you have an STD. Hasn't your mother told you not to pop pimples! Don't pop vagina bumps! It probably made things worse. Like you said you have to go to the Doctor's actually get diagnosed. So go to the doctor's and find out.

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    i dont know but you might have a staff infection... i had one beside my vagina one time... only the lump was huge and really painful!!! if i were you i wouldnt pop it that made mine worse... when you do go to the doc. if they say its a staff infection request a penacillin shot... serioulsy they kept giving me medicen and it kept cuming back... it finally went away after they gave me the shot!! but baby gurl if its not you need to get to the doctor ASAP!!! i contracted clhamidia(sp) and i didnt know for a couple weeks... well by the time they found out it had caused pre-cancerous cells all over my cervic!!! they cured the std... but im still paying for the damage... sex is extremly painful... iv had 4 biopsys(they cut out parts of your cervix!!) and everytime they do my chances of having children gets slimmer and slimmer!!!! im not trying to scare you i just dont want you to go through what i am!!! neways i hope this helped!!! and keep your head up no matter what happens your gonna be okay!!! much love1!!<3

    Source(s): experience!!
  • OK, first off you should know to never take more than one pill of the same medication. It states that very clearly on the instruction. Second, have you had sex to get an std. If you haven't then it could be your body freaking out, that is allot of medication at once. If you have then i would, like you said go to the doctors.

    I hope the best for you, please don't take more than one again, that could do allot of damage.

    Good luck and good night

  • Anonymous
    4 years ago

    U can get STD with the aid of oral. crimson bumps cand dischage u would desire to flow see a doctor. U on no account understand your boyfriend would have cheated on u I had to interrupt the information to countless sufferers in the previous few years and quite a number of them have been in denile. source: I labored in a OBGYN health facility for 6 years :)

  • Anonymous
    1 decade ago

    Do you shave? If you do it could just be a razor rash or ingrown hairs. Have your doctor check it out and always have protected sex.

    Source(s): Pharmacy Tech.
  • Anonymous
    1 decade ago

    dude, it's not worth hesitating, just go to the doc tomorrow.

  • Anonymous
    1 decade ago

    unfair for me 2 say all i can say is see the doctor

Still have questions? Get your answers by asking now.